# SDR DALA2018112646766

- Difficulty date: November 14, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 80,143 hours, 10,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1098-1230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK - CABIN SEAT TRACK AT LBL 88.5 BETWEEN STA 1098 AND STA 1230 FOUND CORROSION ALL OUT OF LIMIT AND REPAIRED. (LP 0825901)
